Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 4321455
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Robert J. Zimmer
Title: Group actions in ergodic theory, geometry, and topology: Selected papers
Additional book information: University of Chicago Press, Chicago, IL, 2020, 672 pp., ISBN 978-0-226-56827-0

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: David Kerr
Affiliation: Mathematisches Institut, WWU Münster, Einsteinstr. 62, 48149 Münster, Germany
Journal: Bull. Amer. Math. Soc. 58 (2021), 627-634
Published electronically: July 6, 2021
Review copyright: © Copyright 2021 American Mathematical Society